Alert archive / Nebraska / Red Flag Warnings in 2007
Red Flag Warning 12, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Oct 3, 2007, 6:53 AM CDT. It took effect at Oct 3, 2007, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2007, 6:53 AM CDT (11:53 UTC)
- In effect from
- Oct 3, 2007, 11:00 AM CDT
- Expired
- Oct 3, 2007, 7:03 PM CDT
- In force
- 8 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KCYS 031153 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 553 AM MDT WED OCT 3 2007 ...RED FLAG WARNING IS IN EFFECT FOR THE NORTHERN LARAMIE RANGE AND AND FOR CONVERSE AND NIOBRARA COUNTIES FROM 10 AM TO 6 PM TODAY... .WARM AND DRY CONDITIONS WILL PREVAIL TODAY WITH RELATIVE HUMIDITIES LOWERING TO 10 TO 15 PERCENT. IT WILL ALSO BECOME WINDY LATE THIS MORNING WITH SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING TO 45 MPH. THE COMBINATION OF THESE WEATHER FACTORS AND DANGEROUS FUELS WILL CREATE CRITICAL FIRE DANGER CONDITIONS UNTIL SUNSET. WYZ291-294-032330- /O.NEW.KCYS.FW.W.0012.071003T1600Z-071004T0000Z/ EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES- LARAMIE MOUNTAIN RANGE NORTH- 553 AM MDT WED OCT 3 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON. RELATIVE HUMIDITIES WERE ALREADY LOW EARLY THIS MORNING...RANGING FROM 25 TO 35 PERCENT. AS TEMPERATURES WARM LATER THIS MORNING... HUMIDITIES WILL FALL TO 10 TO 15 PERCENT. SOUTHWEST WINDS WILL ALSO BE INCREASING TO 25 TO 35 MPH WITH GUSTS TO 45 MPH BY LATE MORNING. THE WARM...DRY AND WINDY WEATHER WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. ANY FIRE THAT STARTS WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. CONDITIONS WILL IMPROVE DURING THE LATE AFTERNOON HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JLH
2 follow-up statements
000 WWUS85 KCYS 031615 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 1015 AM MDT WED OCT 3 2007 ...RED FLAG WARNING IS IN EFFECT FOR THE NORTHERN LARAMIE RANGE AND EAST THROUGH THE NORTHERN NEBRASKA PANHANDLE THROUGH 6 PM... .WARM AND DRY CONDITIONS WILL PREVAIL TODAY WITH RELATIVE HUMIDITIES LOWERING TO 10 TO 15 PERCENT. IT WILL ALSO BECOME WINDY LATE THIS MORNING WITH SOUTHWEST WINDS OF 20 TO 35 MPH GUSTING TO 45 MPH. THE COMBINATION OF THESE WEATHER FACTORS AND DANGEROUS FUELS WILL CREATE CRITICAL FIRE DANGER CONDITIONS UNTIL SUNSET. NEZ200-040000- /O.EXA.KCYS.FW.W.0012.000000T0000Z-071004T0000Z/ NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS- 1015 AM MDT WED OCT 3 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. RELATIVE HUMIDITIES WILL FALL TO 10 TO 15 PERCENT WHILE SOUTHWEST WINDS WILL BE 20 TO 30 MPH WITH GUSTS TO 40 MPH. THE WARM...DRY AND WINDY WEATHER WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. ANY FIRE THAT STARTS WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. CONDITIONS WILL IMPROVE DURING THE LATE AFTERNOON HOURS. $$ WYZ291-294-040000- /O.CON.KCYS.FW.W.0012.000000T0000Z-071004T0000Z/ EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES- LARAMIE MOUNTAIN RANGE NORTH- 1015 AM MDT WED OCT 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. RELATIVE HUMIDITIES WILL FALL TO 10 TO 15 PERCENT WHILE SOUTHWEST WINDS WILL BE 25 TO 35 MPH WITH GUSTS TO 45 MPH. THE WARM...DRY AND WINDY WEATHER WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. ANY FIRE THAT STARTS WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. CONDITIONS WILL IMPROVE DURING THE LATE AFTERNOON HOURS. $$
000 WWUS85 KCYS 040003 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 603 PM MDT WED OCT 3 2007 NEZ200-WYZ291-294-040115- /O.CAN.KCYS.FW.W.0012.000000T0000Z-071004T0000Z/ NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS- EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES- LARAMIE MOUNTAIN RANGE NORTH- 603 PM MDT WED OCT 3 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED FLAG WARNING. WIND SPEEDS HAVE BEGUN TO DECREASE THIS EVENING AND WILL CONTINUE TO DIMINISH THROUGH THE OVERNIGHT HOURS. TEMPERATURES HAVE ALSO BEGUN DECREASING THIS EVENING...AND RELATIVE HUMIDITY VALUES HAVE RISEN ABOVE CRITICAL VALUES. THEREFORE...THE RED FLAG WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Oct 3, 5:35 AM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Oct 3, 5:35 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
435 AM MDT WED OCT 3 2007
.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...FLOW ALOFT WILL BE
INCREASING TODAY WHILE BACKING TO WSW. IT WILL BE WINDY FOR MUCH
OF CWA...ESPECIALLY WEST OF I-25. BASED ON SATELLITE...THERE
SHOULD JUST BE SOME HIGH CLOUDS MAINLY OVER NORTHERN/EASTERN CWA.
FLOW ALOFT WILL CONTINUE BACKING TO SOUTHWEST TONIGHT AND THU.
A WEAK COLD FRONT WILL SLIP INTO NORTHERN CWA LATE THIS AFTERNOON
AND EVENING...AND THEN BECOME STATIONARY ROUGHLY FROM CENTRAL UT
TO KRKS TO KCPR TO KSNY TONIGHT AND THU. WINDS OVER NORTHEAST
THIRD OF CWA WILL TURN NELY TONIGHT AND THEN BECOME SE THURSDAY.
ANOTHER STRONG SW WIND DAY EXPECTED WEST OF I-25 ON THURSDAY.
AFTER WARMER TEMPS TODAY...IT WILL BE A BIT COOLER OVER NEBRASKA
PANHANDLE ON THU. HAVE KEPT IT DRY THURSDAY BUT DID KEEP SOME
SHOWERS AT NW EDGE OF CWA THU NIGHT AND ADDED A FEW OVER SOUTHERN
WY MOUNTAINS THU NIGHT AS BOTH NAM AND GFS SHOW SOME MOISTURE
WORKING UP THROUGH WESTERN CO THEN.
.LONG TERM...FRIDAY THROUGH TUESDAY...BIG DIFFERENCE BETWEEN THE GFS
AND ECMWF IN THE LONG TERM. AT THIS POINT...WILL LEAN MORE TOWARDS
THE GFS SOLUTION. GFS MAY BE A LITTLE SLOW WITH THE WESTERN
SYSTEM...WHILE THE ECMWF IS PROBABLY TOO FAST. SW FLOW WILL BE OVER
THE CWA FRI...AS INTENSE UPPER LOW MOVES INTO THE GREAT BASIN AREA.
WILL SEE SOME PRECIP BEGIN TO MOVE INTO AREAS WEST OF THE LARAMIE
RANGE DURING THE DAY...WITH THE PRECIP SPREADING EAST OF THE LARAMIE
RANGE DURING THE EVENING. SOME THUNDERSTORMS ARE POSSIBLE ACROSS
THE AREA UNTIL EARLY EVENING. SOUTHERLY FLOW SAT WILL BECOME
CYCLONIC AS THE CLOSED UPPER LOW MOVES INTO WRN CO. PVA WILL OCCUR
ACROSS THE CWA SAT AND SAT NIGHT. THE ASSOCIATED COLD FRONT WILL BE
THROUGH ALL OF THE CWA BY FRI NIGHT OR EARLY SAT MORNING...WITH
MOIST UPSLOPE DEVELOPING AT THE SURFACE. WILL GO WITH A CHANCE OF
SHOWERS ACROSS THE CWA SAT...WITH RAIN CHANGING TO SNOW ACROSS THE
ENTIRE CWA LATE SATURDAY NIGHT...WHICH WILL CONTINUE THROUGH SUN
MORNING. THE SNOW WILL CHANGE BACK TO RAIN SUNDAY AFTERNOON AS
CYCLONIC FLOW CONTS ALOFT AS THE UPPER LOW MOVES ACROSS CO. UPSLOPE
FLOW WILL ALSO CONT THROUGH SUNDAY. BY SUN EVENING...PRECIP SHOULD
BE LIMITED TO THE NORTHERN PANHANDLE...WITH RAIN CHANGING TO SNOW IN
THIS AREA LATE SUN NIGHT BEFORE ENDING EARLY MON MORNING. MON AND
TUES LOOK DRY AS THE UPPER LOW MOVE ACROSS THE CENTRAL PLAINS AND
INTO IA. A WEAK UPPER RIDGE WILL BUILD OVER THE AREA DURING THIS
TIME. HIGH TEMPERATURES WILL BE FROM 5 TO 10 DEGREES ABOVE NORMAL
FRIDAY...10 TO 15 DEGREES BELOW NORMAL FOR SATURDAY AND SUNDAY...AND
AROUND NORMAL FOR MONDAY AND TUESDAY.
&&
.AVIATION...VFR CONDITIONS EXPECTED THROUGH THURSDAY. IT WILL ALSO
BE WINDY OVER WESTERN HALF CWA FROM LATE THIS MORNING THROUGH THE
AFTERNOON...WITH BREEZY SSW WINDS OVER EASTERN CWA. IT WILL BECOME
WINDY AGAIN ON THURSDAY WEST OF I-25.
&&
.FIRE WEATHER...WARM/WINDY AND DRY CONDITIONS EXPECTED TODAY. THE
STRONGEST WINDS WILL BE ALONG AND WEST OF I-25. WITH DEWPOINT
TEMPS QUITE LOW EVEN EARLY THIS MORNING...AND LATEST FUEL STATUS...
HAVE ISSUED RED FLAG WARNING FOR FIRE WX ZONES 291 AND 294 FROM
10 AM THIS MORNING UNTIL 6 PM MDT WHEN WINDS WILL DECREASE. THIS
INCLUDES THEN NORTHERN LARAMIE RANGE AND DGW AND LUSK AREAS.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING FROM 10 AM WEDNESDAY TO 6 PM WEDNESDAY FOR
WYZ059-WYZ060-WYZ062-WYZ064.
NE...NONE.
&&
SHORT TERM/AVIATION/FIRE WEATHER...JLH
LONG TERM...Hazardous weather outlook, Oct 3, 6:08 AM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 508 AM MDT WED OCT 3 2007 NEZ001>003-019>021-054-055-WYZ059>070-041115- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 508 AM MDT WED OCT 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE AREA FRIDAY. MUCH COOLER TEMPERATURES ARE IN STORE FOR SATURDAY AND SUNDAY...WITH A CHANCE OF SNOW SHOWERS ACROSS THE AREA SATURDAY NIGHT INTO SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
Nearby
Red Flag Warnings in Nebraska, 2007Red Flag Warnings in Wyoming, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.